# SDR ASOA20131109269

- Difficulty date: November 9, 2013
- Submitted: November 10, 2013
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 27,542 hours, 21,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE CARGO DOOR CUTOUT LOWER BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 65-68 AND STRINGERS 15-16L.  MAINTENANCE R & R THE BEAM IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
